English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Locally constant n-operads as higher braided operads

MPS-Authors
/persons/resource/persons234925

Batanin,  Michael A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

batanin_locally_2010.pdf
(Any fulltext), 227KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Batanin, M. A. (2010). Locally constant n-operads as higher braided operads. Journal of Noncommutative Geometry, 4(2), 237-263. doi:10.4171/JNCG/54.


Cite as: http://hdl.handle.net/21.11116/0000-0004-238A-9
Abstract
There is no abstract available